New Propain Plus low res

Propain Plus caplets are over the counter analgesics that provide fast effective pain relief from tension headaches. Propain Plus has four main ingredients:

  • Two powerful analgesics (painkillers) Paracetamol and Codeine Phosphate which get straight to work on your thumping headache / pain.
  • Caffeine -a mild stimulant speeds up the two analgesics.
  • Doxylamine is an antihistamine which helps relax the muscle pain.

Propain Plus if also very effective for:

  • Muscular & Rheumatic aches and pains
  • Toothache
  • Backache
  • Period pain
  • Neuralgi
  • Pain following operations & dental surgery

Ingredients (each tablet contains):

Paracetamol BP 450mg, Doxylamine succinate USP 5mg, Caffeine Anhydrous BP 30mg, Codeine Phosphate BP 10mg. Other ingredients include glycerol.

Do not take Propain Plus if:

  • You are allergic to Paracetamol, Codeine, Diphenhydramine, Caffeine or any other ingredients in Propain Plus.
  • You are taking any other medicines containing Paracetamol, Codeine, Antihistamine or Caffeine (without consulting your doctor).
  • You think you may be pregnant or you are breast feeding.
  • You suffer from alcoholism.
  • You suffer from severe lung disease and difficulty breathing.
  • You are at risk from blocked intestine.
  • Have raised pressure within your skull.
  • You have suffered a head injury.
  • You have severe stomach pain.

Dosage:

  • Adults and children over 12 years old: one or two caplets every 4-6 hours as required.
  • Do not take more than 8 caplets in any 24 hour period.
  • Not suitable for children under 12 years old.
  • Do not use continuously for more than 3 days without consulting your doctor.
  • May cause drowsiness; if affected do not drive or operate machinery.
  • Avoid alcoholic drink.
  • If symptoms persist or if no relief is obtained with the recommended dosage then you should consult your doctor.

Warnings:

  • Can cause addiction.
  • For three days use only.
  • If you need to take this medicine for more than 3 days you must see your doctor or pharmacist.
  • For the short term treatment of acute moderate pain when other painkillers have not worked.
  • Do not take less than four hours after taking other painkillers.
 
Home
Propain
About Propain
Propain Plus
About Migraines
Migraine Symptoms
Contact Us
Where to buy Propain?
Helpful Links
Copyright © 2012 Propain

Site Map

www.intergage.co.uk | Web Site Content Management